| Model Number |
M00542751 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b scope was used on a percutaneous tracheostomy performed on (b)(6) 2023.During the procedure the scope image went out and the screen went black, no image or error message was displayed.They unplugged and plugged the scope back in, there was still no image.The procedure was completed using another exalt model b scope.There have been no patient complications reported as a result of this event.